Polynomial approximation on pyramids, cones and solids of rotation

TitlePolynomial approximation on pyramids, cones and solids of rotation
Publication TypeJournal Article
Year of Publication2013
AuthorsDe Marchi, S, Vianello, M
Journal Dolomites Research Notes on Approximation
Volume6
IssueSpecial_Issue
Pagination20-26
Date Published09/2013
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordscones, discrete extremal sets., multivariate polynomial interpolation and approximation, polynomial least squares, pyramids, solids of rotation, weakly admissible meshes (WAMs)
URLhttp://drna.padovauniversitypress.it/2013/specialissue/4
DOI10.14658/pupj-drna-2013-Special_Issue-4